# SDR GTIA040568

- Difficulty date: June 12, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Part serial: 1717
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - OFUND R1 DOOR EVAC SLIDE ON RAMP BACK SHELL DAMAGED.  REMOVED AND REPLACED R1 DOOR SLIDE, OK FOR SERVICE.  (M)
